Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 41, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Nov 5, 2010, 3:47 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2010, 3:47 PM EDT (19:47 UTC)
- Expired
- Nov 5, 2010, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895 WWUS82 KMFL 051947 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 347 PM EDT FRI NOV 5 2010 FLZ068-168-052300- /O.NEW.KMFL.FW.W.0041.101105T1947Z-101105T2300Z/ /O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/ METRO PALM BEACH-COASTAL PALM BEACH- 347 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR METRO AND COASTAL PALM BEACH COUNTY FOR RH'S BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE POTENTIAL FOR DURATION OF 4 HOURS OR MORE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY. VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA INTO THE AREA THROUGH TONIGHT INTO SATURDAY. RELATIVE HUMIDITIES WILL BE BELOW 35 PERCENT COMBINED WITH 20 FOOT WINDS OF 15 MPH OR GREATER OVER MOST OF METRO AND COASTAL PALM BEACH COUNTY THROUGH EARLY EVENING. HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-067-069>075-172>174-052300- /O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 347 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY. VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA TONIGHT INTO SATURDAY. DEWPOINTS IN THE 40S ARE EXPECTED TO FALL INTO THE 30S LATE TONIGHT THROUGH SATURDAY. HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
531 WWUS82 KMFL 052317 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 717 PM EDT FRI NOV 5 2010 FLZ068-168-062300- /O.EXP.KMFL.FW.W.0041.000000T0000Z-101105T2300Z/ /O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/ METRO PALM BEACH-COASTAL PALM BEACH- 717 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE POTENTIAL FOR DURATION OF 4 HOURS OR MORE... ...RED FLAG WARNING FOR METRO AND COASTAL PALM BEACH COUNTY HAS EXPIRED... VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA INTO THE AREA THROUGH TONIGHT INTO SATURDAY. HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-067-069>075-172>174-062300- /O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 717 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE POTENTIAL FOR DURATION OF 4 HOURS OR MORE... VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA TONIGHT INTO SATURDAY. DEWPOINTS IN THE 40S ARE EXPECTED TO FALL INTO THE 30S LATE TONIGHT THROUGH SATURDAY. HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
202 WWUS82 KMFL 052322 CCA RFWMFL URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 722 PM EDT FRI NOV 5 2010 FLZ068-168-062300- /O.EXP.KMFL.FW.W.0041.000000T0000Z-101105T2300Z/ /O.COR.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/ METRO PALM BEACH-COASTAL PALM BEACH- 722 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE POTENTIAL FOR DURATION OF 4 HOURS OR MORE... ...RED FLAG WARNING FOR METRO AND COASTAL PALM BEACH COUNTY HAS EXPIRED... VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA INTO THE AREA THROUGH TONIGHT INTO SATURDAY. HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-067-069>075-172>174-062300- /O.CON.KMFL.FW.W.0040.101106T1500Z-101106T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 722 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR ALL OF MAINLAND SOUTH FLORIDA FOR RH'S BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR GREATER ALONG WITH THE POTENTIAL FOR DURATION OF 4 HOURS OR MORE... VERY DRY CONTINENTAL AIR WILL CONTINUE TO PUSH DOWN THE PENINSULA TONIGHT INTO SATURDAY. DEWPOINTS IN THE 40S ARE EXPECTED TO FALL INTO THE 30S LATE TONIGHT THROUGH SATURDAY. HIGHS SATURDAY WILL REACH THE UPPER 60S TO NEAR 70...RESULTING IN RH'S EXPECTED TO PLUMMET INTO THE 20S TO AROUND 30 SATURDAY ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. THERE IS ALSO THE POTENTIAL FOR RH'S TO REMAIN BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 3:17 PM EDT, 30 minutes earlier.
Area forecast discussion, Nov 5, 3:17 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT FRI NOV 5 2010
...COLDEST TEMPERATURES SINCE MARCH OVER SOUTH FLORIDA TONIGHT...
.DISCUSSION...
WITH THE COLD FRONT WELL SOUTH OF THE REGION THIS AFTERNOON, THE
MAIN FORECAST ISSUE THIS WEEKEND WILL BE THE CHILLY TEMPERATURES
AS WELL THE STRONG NORTHERLY WINDS. VISIBLE SATELLITE IMAGERY THIS
AFTERNOON SHOWS THE CLASSIC POST-FRONTAL COLD ADVECTION PATTERN OF
STRATOCUMULUS CLOUDS OVER THE GULF AND ATLANTIC ON EITHER SIDE OF
THE PENINSULA, WITH MOSTLY CLEAR SKIES OVER THE PENINSULA. SOME OF
THE STRATOCUMULUS WILL SKIRT THE WEST COAST INTO THIS EVENING, BUT
AS WINDS ALOFT GRADUALLY VEER TO NORTH, SKIES WILL BE CLEAR
VIRTUALLY EVERYWHERE ACROSS SOUTH FLORIDA. MADE LITTLE CHANGES TO
THE PREVIOUS TEMPERATURE FORECASTS OVER THE METRO AREAS OF SOUTH
FLORIDA AS MODEL LOW LEVEL THICKNESS VALUES HAVE HELD STEADY FOR
THE PAST FEW DAYS. ONLY CHANGE TO LOWS TONIGHT IS WEST OF LAKE
OKEECHOBEE WHERE WE DECIDED TO GO A FEW DEGREES LOWER (UPPER 30S
TO LOWER 40S) IN AGREEMENT WITH GFS MOS AND IN LINE WITH 1000-850
MB THICKNESS VALUES BELOW 1340M. WINDS WILL STAY UP TONIGHT, BUT
NOT ENOUGH FOR WIND CHILL ISSUES.
COOL AND CLEAR CONDITIONS CONTINUE SATURDAY AND SATURDAY NIGHT AS
THE CONTINENTAL HIGH PRESSURE CENTER SLOWLY MOVES TOWARDS THE GULF
COAST. POSSIBLY A FEW DEGREES COOLER SATURDAY NIGHT OVER THE
WESTERN INTERIOR AREAS, AND A FEW DEGREES WARMER OVER THE EASTERN
METRO AREAS AS WINDS ABOVE THE SFC BEGIN TO SHIFT TO THE NORTHEAST
AND PICK UP MOISTURE FROM THE GULF STREAM. A FEW MORE CLOUDS
EXPECTED ON SUNDAY AS N-NE FLOW BRINGS MOISTURE IN, ENOUGH FOR
SLIGHT CHC POPS EAST COAST, BUT THIS SHOULD BE IN THE FORM OF
LIGHT SHOWERS IF IT OCCURS AT ALL. TEMPERATURES WILL GRADUALLY
MODERATE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK, BUT WILL NOT
REACH NOVEMBER NORMALS UNTIL TUESDAY. NORTHEAST FLOW WILL BE WELL
ESTABLISHED ACROSS SOUTH FLORIDA FOR MOST OF NEXT WEEK WHICH WILL
KEEP A SLIGHT CHANCE OF SHOWERS ALONG THE EAST COAST.
&&
.MARINE...
SEAS WILL BUILD TO 8 TO 10 FEET ATLANTIC AND OUTER GULF WATERS
TONIGHT, AND CONTINUE WELL ABOVE SCA CRITERIA OVER THE ATLANTIC
WATERS THROUGH SUNDAY. SEAS WILL SLOWLY SUBSIDE OVER THE GULF
WATERS TO BELOW 7 FT SATURDAY NIGHT AND SUNDAY AS WINDS BECOMING
MORE NE. SOME 2-3 FT NE SWELLS MAY ENTER THE ATLANTIC WATERS
TUESDAY, BUT THIS SCENARIO IS HIGHLY UNCERTAIN AND LARGELY
DEPENDENT ON THE TRACK OF HURRICANE TOMAS WHICH WILL BE WELL EAST
OF FLORIDA EARLY NEXT WEEK.
&&
.FIRE WEATHER...
DESPITE THE COOL TEMPERATURES ON SATURDAY, AIRMASS IS DRY ENOUGH
TO PRODUCE RELATIVE HUMIDITY VALUES BELOW 30 PERCENT OVER A LARGE
PART OF SOUTH FLORIDA. THEREFORE, RED FLAG WARNINGS HAVE BEEN
POSTED FOR ALL ZONES SATURDAY. ONLY SLIGHT IMPROVEMENT IN RELATIVE
HUMIDITY VALUES WESTERN ZONES ON SUNDAY, THEREFORE THIS WILL HAVE
TO BE WATCHED FOR POSSIBLE WARNINGS SUNDAY. MODERATING MOISTURE
VALUES IN NORTHEAST FLOW EARLY NEXT WEEK SHOULD PRECLUDE FIRE
WEATHER ISSUES FROM MONDAY ON.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 48 68 53 72 / - 10 10 20
FORT LAUDERDALE 52 69 55 72 / - 10 10 20
MIAMI 52 70 54 73 / - 10 10 20
NAPLES 49 68 48 73 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 7 PM EDT SATURDAY FOR COASTAL
BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM
BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-
INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/PUBLIC/MARINE...MOLLEDA
AVIATION/FIRE...GREGORIAHazardous weather outlook, Nov 5, 5:30 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 530 AM EDT FRI NOV 5 2010 FLZ063-066>075-168-172>174-060930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 530 AM EDT FRI NOV 5 2010 ...HAZARDOUS MARINE CONDITIONS THROUGH EARLY NEXT WEEK... ...A COUPLE OF COOL NIGHTS EXPECTED - ESPECIALLY INTERIOR... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT WIND: SUSTAINED WINDS OF 25 TO 30 MPH ALONG WITH GUSTS OF 30 TO 40 MPH CAN BE EXPECTED ACROSS THE COASTAL WATERS THROUGH TONIGHT. FLOODING: MINOR TIDAL FLOODING ALONG THE GULF COAST IS POSSIBLE TODAY, AND ESPECIALLY IN THE AFTERNOON WHEN HIGH TIDE IS EXPECTED. TEMPERATURES: COLDER TEMPERATURES ARE EXPECTED TONIGHT WITH WIND CHILLS IN THE 35 TO 45 DEGREE RANGE EXPECTED ACROSS MUCH OF SOUTH FLORIDA, BUT THE COLDEST TEMPERATURES ARE EXPECTED ACROSS INTERIOR LOCATIONS AND MAINLY NORTH AND WEST OF LAKE OKEECHOBEE. WAVES: STRONG NORTHERLY WINDS WILL CREATE SEAS OF 8 TO 10 FEET THROUGH TONIGHT IN THE GULF WATERS BEYOND 20 NAUTICAL MILES FROM SHORE AND IN THE GULF STREAM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF THE LOCAL WATERS THROUGH EARLY NEXT WEEK. MINOR COASTAL FLOODING MAY BE POSSIBLE ALONG THE EAST COAST INTO THE WEEKEND AS A RESULT OF THE NEW MOON. THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE EAST COAST EARLY NEXT WEEK AS WINDS BECOME NORTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 8:00 PM EDT | Special Weather Statement | MFL | Glades | 45 min |
| Nov 4, 8:07 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Nov 4, 8:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Nov 4, 8:49 PM EDT | Special Weather Statement | MFL | Collier, Hendry, Monroe | 41 min |
| Nov 5, 3:03 PM EDT | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.